# SDR SWIA200110065

- Difficulty date: July 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 16,058 hours, 21,463 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1087
- Condition: Discharged
- Location: Cabin
- Part time: 1,451 hours, 2,047 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST PROPERLY. REMOVED AND REPLACED FORWARD, MID AND AFT ELBP'S IAW 33-50-02.  OPS CHECK GOOD.
